# SDR SWAA2015060440355

- Difficulty date: May 10, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 5936434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STATION 256 BETWEEN LONGERON 29L & 30.  R & R SHEAR TIE IAW SRM.
